# SDR NSVA2008025

- Difficulty date: May 9, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N242CJ
- Make and model: Saab 340B
- Aircraft serial: 340B242
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Dirty
- Location: Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAIL PIPE HOT LIGHT IN FLIGHT.  CLEANED CONNECTIONS ON TAILPIPE HOT LIGHT SENSORS, OPS CHECK GOOD IAW SAAB MM 26-12-00.
